# SDR FDEA200812165175

- Difficulty date: December 16, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON SKIN PNL. CRACKED AT FASTENER, AT RIB 8 O/B SIDE. REPAIRED CRACKED SKIN IAW AIRBUS REPAIR DWG R54610124.
